# SDR SWIA202507170303

- Difficulty date: March 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON LH HYDRAULIC BAY SKIN PANEL BETWEEN FS169.00 - FS173.00 AND STR21L - STR23L. THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 1250 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV Â€Œ--Â€?., PART NUMBER:   - , SERIAL NUMBER: 15069, POSITION:     (C-CHECK RO 07/16/2025)REPLACED LH HYDRAULIC BAY SKIN PANEL WITH NEW PN CC670-33106-5 PO# 66-33986 PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01, DWG CC670-33040 REV G AND DWG CC670-32010 REV F. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
